MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, EASTERN EUROPE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, EASTERN EUROPE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the inoperative error code is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, h319254691ece review confirms that the device met the final acceptance criteria and was released for final distribution.
 
Event or Problem Description
A trilogy evo eastern europe ventilator was returned to a third-party service center for scheduled 4-year preventive maintenance.There was no report of patient harm or injury associated with this event.The device was not reported to be in patient use at the time the issue was identified.During evaluation at the third-party service center, an error indicating that the amount of fluctuation detected by the machine flow sensor deviated from the established standard.Evaluation determined that replacement of the machine flow sensor was required to correct the issue.As part of the preventive maintenance assessment, replacement of the detachable battery was also recommended.Additionally, the air inlet foam filter, muffler assembly, and particulate filter required replacement in accordance with the scheduled 4-year preventive maintenance procedure.A preventive maintenance label was applied to the device.Further evaluation identified evt_mcl_foc_shutdown, indicating that the motor controller had entered a shutdown state due to a motor-related error.As a result, the blower assembly required replacement.The device software was updated to version 1.06.15.00.A final report is being submitted.If additional information becomes available following completion of the device repair that impacts the investigation findings or medical device reporting determination, a supplemental report will be submitted.

Brand Name
TRILOGY EVO, EASTERN EUROPE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25614328
Report Number2518422-2026-025956
Device Sequence Number10134538
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown